# SDR UIEA2019060704413

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,352 hours, 16,921 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER RIGHT ENG. START, R GEN OFF EICAS APPEARED. PERFORMED QRH PROCEDURE AND CONTINUED FLIGHT.  PERFORMED BITE TEST IAW FIM 24-20. NO FAULTS NOTED AT THIS TIME.
